... heart palpitations and anxiety. The doctor prescribed Cipralex for me. My heart palpitations have disappeared but I have been experiencing many side effects on Cipralex. My thoughts have changed, I have become uninterested, wanting to sleep all the time. I feel depressed, agitated and confused. I have a dry mouth and no energy. I feel it is doing more harm than good and feel as if I should stop the medication. I will visit my doctor in the week. Can anyone offer extra advice to me?
You have to give it a month to work. feeling depressed and agitated is what you feel until it works. Dry mouth is a side effect of all of the antidepressants in that group. Did you just stop the serlife abruptly? If so that can be the cause of your problems too. You will suffer withdrawal like that. You've got many things going on here that have nothing to do with side effects from cipralex but more with stopping the serlife and you have to be patient. These drugs take 4-6 weeks to start working and they do have some side effects at first that will go away, like the sleepiness.
I took cipralex for heart palpitations caused by extreme stress. I took it for a year and was diagnosed with a pancreatic cyst (thank God it s benign). Doctors believe it was due to the medicine but it can t be easily proved. I m not a doctor but my cardiologist said I could have taken instead of cipralex a medicine for heart palpitations (a cardiological one). I would recommend you the same.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lorazepam - I have been on Xanax for a month and a half for heart palpitation at night, I was having
Posted 20 Jan 2010 • 1 answer
Is it normal to still have heart arrhythmia while taking metoprolol? My dr. says not to worry it is?
Posted 31 Jan 2013 • 2 answers
Doxycycline - Side effects? Our son has taken this med for 2 months for acne and has had a reaction?
Posted 14 Feb 2013 • 3 answers
Posted 26 Nov 2014 • 1 answer
Posted 1 Jan 2015 • 6 answers